MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR NECK A/R 8DG SHORT COBALT CHROME; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR NECK A/R 8DG SHORT COBALT CHROME; HIP COMPONENT
Model Number PHAC1232
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation completed.Evaluation codes added.
 
Event or Problem Description
Allegedly, patient was revised due to cocr corrosion at the neck-stem junction of his right hip.

Brand Name
PROFEMUR NECK A/R 8DG SHORT COBALT CHROME
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10200298
Report Number3010536692-2020-00430
Device Sequence Number2212509
Product Code JDL
UDI-Device IdentifierM684PHAC12321
UDI-PublicM684PHAC12321
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K091423
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPHAC1232
Device Catalogue NumberPHAC1232
Device Lot Number0801196500
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/04/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2020
Initial Report FDA Received Date06/26/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;